Applicable Analysis and Discrete Mathematics Vol. 14, No 1 (April, 2020)

Online version (ISSN 2406-100X) posted on April 29, 2020.

Printed version (ISSN 1452-8630) appeared on April 29, 2020.

  • Title:
    Asymptotic properties of solutions to third order difference equations
    Authors:
    Janusz Migda, Malgorzata Migda, Magdalena Nockowska-Rosiak
    Classification:
    2000 Mathematical Subject Classification: 39A10, 39A22
    Keywords:
    Keywords and phrases: geometric approximation, harmonic approximation, convergent solution, bounded solution, asymptotic behavior
    Doi:
    Doi: https://doi.org/10.2298/AADM180826006M
    Download:
    Download
  • Title:
    Lexicographic metric spaces: basic properties and the metric dimension
    Authors:
    Juan Alberto Rodriguez-Velazquez
    Classification:
    2000 Mathematical Subject Classification: 54E35, 54E45
    Keywords:
    Keywords and phrases: Lexicographic metric spaces, metric dimension
    Doi:
    Doi: https://doi.org/10.2298/AADM180627004R
    Download:
    Download
  • Title:
    On contractive mappings and discontinuity at fixed points
    Authors:
    Hiranmoy Garai, Lakshmi Kanta Dey, Yeol Je Cho
    Classification:
    2000 Mathematical Subject Classification: 26A18
    Keywords:
    Keywords and phrases: compact metric space, orbitally continuous mapping, $mathcal{A}$-contraction, Fixed point
    Doi:
    Doi: https://doi.org/10.2298/AADM181018007G
    Download:
    Download
  • Title:
    Geometrical Realisations of the Simple Permutoassociahedron by Minkowski Sums
    Authors:
    Jelena Ivanović
    Classification:
    2000 Mathematical Subject Classification: 52B11, 18D10, 52B12
    Keywords:
    Keywords and phrases: Minkowski sum, geometrical realisation, coherence, simple polytopes
    Doi:
    Doi: https://doi.org/10.2298/AADM190414011I
    Download:
    Download
  • Title:
    AN AFFIRMATIVE ANSWER TO TWO QUESTIONS CONCERNING SPECIAL CASE OF SIMSEK NUMBERS
    Authors:
    Goubi Mouloud
    Classification:
    2000 Mathematical Subject Classification: 11B83, 11B68, 12D10
    Keywords:
    Keywords and phrases: Yilmaz numbers, Euler numbers, Generating function
    Doi:
    Doi: https://doi.org/10.2298/AADM190116012G
    Download:
    Download
  • Title:
    Regions of existence for a class of nonlinear diffusion type problem.
    Authors:
    Amit K. Verma, Mandeep Singh, Ravi P. Agarwal
    Classification:
    2000 Mathematical Subject Classification: 34B16, 34B27, 34B60
    Keywords:
    Keywords and phrases: Real life application, Upper & Lower solution, Monotone Constructive Technique, Nonlinear diffusion BVP, Green's function
    Doi:
    Doi: https://doi.org/10.2298/AADM190219013V
    Download:
    Download
  • Title:
    Recognizing generalized Sierpi'nski graphs
    Authors:
    Wilfried Imrich and Iztok Peterin
    Classification:
    2000 Mathematical Subject Classification: 05C85, 68R10
    Keywords:
    Keywords and phrases: generalized Sierpi'nski graphs, Sierpi'nski graphs, Algorithm
    Doi:
    Doi: https://doi.org/10.2298/AADM180331003I
    Download:
    Download
  • Title:
    On Mathieu-type series for the unified Gaussian hypergeometric functions
    Authors:
    Rakesh K.Parmar, Tibor K. Pogany
    Classification:
    2000 Mathematical Subject Classification: 33C20, 33B15, 33C05
    Keywords:
    Keywords and phrases: Cahen formula, Mathieu-type series, Generalized $p$-Gaussian function, Generalized $p$-extended Beta function, integral representation
    Doi:
    Doi: https://doi.org/10.2298/AADM190525014P
    Download:
    Download
  • Title:
    Hyperbolic metric on the strip and the Schwarz lemma for HQR mappings
    Authors:
    Miodrag Mateljević and Marek Svetlik
    Classification:
    2000 Mathematical Subject Classification: 30C80, 31C05, 30C75
    Keywords:
    Keywords and phrases: hyperbolic metric on the strip, holomorphic and quasiregular maps, the Schwarz-Pick lemma, the Schwarz lemma, Harmonic functions
    Doi:
    Doi: https://doi.org/10.2298/AADM200104001M
    Download:
    Download
  • Title:
    The applications of Cauchy-Schwartz inequality for Hilbert modules to elementary operators and i.p.t.i. transformers
    Authors:
    Dragoljub Kečkić
    Classification:
    2000 Mathematical Subject Classification: 47A63, 47B47, 46L08
    Keywords:
    Keywords and phrases: inner product type transformers, elementary operator, Cauchy Schwartz inequality, unitarily invariant norm
    Doi:
    Doi: https://doi.org/10.2298/AADM180123002K
    Download:
    Download
  • Title:
    BLOCKING SETS FOR CYCLES AND PATHS DESIGNS
    Authors:
    Paola Bonacini and Lucia Marino
    Classification:
    2000 Mathematical Subject Classification: 05B05, 05C15
    Keywords:
    Keywords and phrases: Design, Cycle, Path
    Doi:
    Doi: https://doi.org/10.2298/AADM181108008B
    Download:
    Download
  • Title:
    FULL HERMITE INTERPOLATION OF THE RELIABILITY OF A HAMMOCK NETWORK
    Authors:
    Leonard Daus, Marilena Jianu
    Classification:
    2000 Mathematical Subject Classification: 05C31, 68Rxx, 41A05
    Keywords:
    Keywords and phrases: reliability polynomial, Connected graph, lattice path
    Doi:
    Doi: https://doi.org/10.2298/AADM190805017D
    Download:
    Download
  • Title:
    Enumerations of bargraphs with respect to corner statistics
    Authors:
    Gökhan Yıldırım, Toufik Mansour
    Classification:
    2000 Mathematical Subject Classification: 05A05, 05A18, 05A15
    Keywords:
    Keywords and phrases: Corners, bargraphs, Stirling numbers of the second kind, Set partitions, generating functions
    Doi:
    Doi: https://doi.org/10.2298/AADM181101009M
    Download:
    Download
  • Title:
    Some Sharp Circular and Hyperbolic Bounds of exp(-x^2 ) with Applications
    Authors:
    Yogesh J. Bagul, Christophe Chesneau
    Classification:
    2000 Mathematical Subject Classification: 26D07, 33B20, 33B10
    Keywords:
    Keywords and phrases: Cusa-Huygens inequality, Truncated Gaussian sine integral, Exponential, Cicular, hyperbolic
    Doi:
    Doi: https://doi.org/10.2298/AADM190123010B
    Download:
    Download
  • Title:
    Positive Answers to Three Conjectures on the Convexity of the Complete Elliptic Integral Proposed by Yang and Tian
    Authors:
    Miao-Kun Wang, Hong-Hu Chu, Yong-Min Li and Yu-Ming Chu
    Classification:
    2000 Mathematical Subject Classification: 33E05, 33F05, 26A51
    Keywords:
    Keywords and phrases: Maclaurin series, complete elliptic integrals, Monotonicity, convexity
    Doi:
    Doi: https://doi.org/10.2298/AADM190924020W
    Download:
    Download